| Catalog Number |
40-400 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
10/21/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture, capsular contracture baker grade ii.
Event or Problem Description
Healthcare professional reported "grade ii capsular contracture", "rupture and is intracapsular in nature", and "ptosis: grade 2-moderate".This record is for the left side.Device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, b6, d6b, h6.
Event or Problem Description
Device has been explanted and replaced.
Event or Problem Description
Healthcare professional reported "grade ii capsular contracture", "rupture and is intracapsular in nature", and "ptosis: grade 2-moderate".This record is for the left side.Device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: the device related to the reported events visibility/palpability, capsular contracture and rupture was received on april 06, 2026 with lot number 2309510.Per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: visibility/palpability: unable to observe through visual inspection as it is a physiological phenomenon.Capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.Rupture: observed broken device through microscopic inspection assessed as fold flaw opening.No further actions are required as it is not related to the manufacturing process.None of the other observations performed during the device analysis creases, wear abrasion and non penetrating nicks are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.